Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 60, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 31, 2013, 10:52 PM CDT for 7 counties in Illinois. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 10:52 PM CDT (03:52 UTC)
- Expired
- May 31, 2013, 11:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL
The radar
The Indianapolis radar (KIND), 125 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 11:20 PM CDT | TSTM WND DMG | Danville, IL | NUMEROUS POWER LINES DONW AROUND CITY. |
| May 31, 11:27 PM CDT | TSTM WND GST 62 | Danville, IL | AT AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 7:23 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2269 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
291
WUUS53 KILX 010352
SVRILX
ILC019-023-029-035-041-045-183-010445-
/O.NEW.KILX.SV.W.0060.130601T0352Z-130601T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1052 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
NORTHEASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1145 PM CDT
* AT 1050 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HOMER TO BROCTON TO 6 MILES NORTHEAST OF
JANESVILLE...AND MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...PARIS...MARSHALL...ASHMORE...HUME...FAIRMOUNT...
WESTFIELD...SIDELL...KANSAS...REDMON...OAKWOOD...CATLIN...
CHRISMAN...TILTON...WESTVILLE...RIDGE FARM...GEORGETOWN...
CLARKSVILLE...OLIVER AND VERMILION.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 135 AND 154.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 205 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3935 8753 3936 8822 4008 8811 4016 8756
4016 8753
TIME...MOT...LOC 0352Z 261DEG 55KT 4007 8790 3972 8793
3940 8811
HAIL...<.75IN
WIND...60MPH
$$
CHS2 follow-up statements
631
WWUS53 KILX 010422
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1122 PM CDT FRI MAY 31 2013
ILC019-029-035-041-010432-
/O.CAN.KILX.SV.W.0060.000000T0000Z-130601T0445Z/
CHAMPAIGN IL-COLES IL-CUMBERLAND IL-DOUGLAS IL-
1122 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS...EXTREME
NORTHEASTERN CUMBERLAND...EASTERN COLES AND SOUTHEASTERN CHAMPAIGN
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3937 8801 4013 8777 4016 8753 3935 8753
TIME...MOT...LOC 0422Z 261DEG 55KT 4013 8747 3977 8757
3941 8776
$$
ILC023-045-183-010445-
/O.CON.KILX.SV.W.0060.000000T0000Z-130601T0445Z/
VERMILION IL-CLARK IL-EDGAR IL-
1122 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EDGAR...
NORTHERN CLARK AND SOUTHEASTERN VERMILION COUNTIES UNTIL 1145 PM
CDT...
AT 1118 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM DANVILLE TO CHRISMAN TO CLARKSVILLE...AND MOVING
EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...OLIVER...VERMILION AND DENNISON.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 136 AND 154.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 207 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3937 8801 4013 8777 4016 8753 3935 8753
TIME...MOT...LOC 0422Z 261DEG 55KT 4013 8747 3977 8757
3941 8776
HAIL...<.75IN
WIND...60MPH
$$
CHS713
WWUS53 KILX 010444
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1144 PM CDT FRI MAY 31 2013
ILC023-045-183-010453-
/O.EXP.KILX.SV.W.0060.000000T0000Z-130601T0445Z/
VERMILION IL-CLARK IL-EDGAR IL-
1144 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR EDGAR...NORTHERN CLARK AND
SOUTHEASTERN VERMILION COUNTIES WILL EXPIRE AT 1145 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST AND NEW
SEVERE THUNDERSTORM WARNINGS ARE IN EFFECT FOR CLARK AND EASTERN
EDGAR COUNTIES.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3937 8801 4013 8777 4016 8753 3935 8753
TIME...MOT...LOC 0443Z 261DEG 55KT 4017 8705 3981 8716
3946 8735
$$
CHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:51 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, May 31, 6:51 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 651 PM CDT FRI MAY 31 2013 .DISCUSSION... ISSUED 245 PM CDT FRI MAY 31 2013 ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS TRACKING ENE ACROSS CENTRAL THRU EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS AFTERNOON. THIS IS KEEPING TEMPERATURES AT BAY...AT LEAST EARLY THIS AFTERNOON...WITH READINGS MOSTLY IN THE LOW TO MID 70S...WITH A FEW LOW 80S OVER EXTREME SE IL WHERE THE THICKER CLOUD COVER AND RAIN HAS STAYED AWAY FROM FOR NOW. DUE TO THE CLOUD COVER AND RAIN OVER MOST OF THE AREA...INSTABILITY HAS BEEN HELD DOWN SOME WITH THE HIGHER CAPES ACRS FAR EAST AND SOUTHEAST ILLINOIS. SHORT TERM...TONIGHT THROUGH MONDAY ENHANCED FLASH FLOOD THREAT SETTING UP TONIGHT INTO SATURDAY MORNING FOR AREAS SOUTH OF A SPRINGFIELD TO CHAMPAIGN LINE. MODELS IN GENERAL AGREEMENT WITH THE SLOW MOVING UPPER SYSTEM OUT TO OUR NORTHWEST AND THE ATTENDANT COLD FRONT...THAT IS EXPECTED TO PUSH ACRS OUR AREA SATURDAY. BUT BEFORE THAT HAPPENS...SEVERAL OF THE CONVECTIVE ALLOWING MODELS HAVE BEEN ADVERTISING THE THREAT FOR THE DEVELOPMENT OF A LARGE AND SLOW MOVING MCS ACROSS PARTS OF SOUTH CENTRAL MO ENE INTO SOUTH CENTRAL AND SE IL LATER THIS EVENING AS THE COMBINATION OF HIGH 850 MB THETA-E AIR AND IMPRESSIVE MOISTURE TRANSPORT NORTHWARD INTO THE REGION POINTS TO THE POTENTIAL FOR EXCESSIVE RAINFALL AMOUNTS. THIS MORNINGS 850 MB CHART SHOWED DEW POINTS IN THE 15-18 DEGREE C RANGE TO THE SOUTH OF THE AREA AND AS THE LOW LEVEL JET INCREASES TONIGHT...THERE WILL BE PLENTY OF DEEP TROPICAL MOISTURE ADVECTING NORTHWARD INTO SOUTHERN ILLINOIS. NAM-WRF FORECAST SOUNDINGS SHOWING A WARM CLOUD DEPTH OF 12000 FEET OVER PARTS OF SOUTHERN IL LATER THIS EVENING WITH PRECIP WATER VALUES OF CLOSE TO 2 INCHES IN PARTS OF SOUTH CENTRAL MO AND SOUTHERN IL. IT APPEARS THE RIVERS IN EAST CENTRAL AND PARTS OF SOUTHEAST ILLINOIS HAVE A HIGHER PROBABILITY FOR SEEING SIGNIFICANT RISES IN RIVER LEVELS LATER TONIGHT AND THRU THE WEEKEND...WHEREAS THE NORTHERN BASINS APPEAR TO BE TOO FAR NORTH THIS TIME FOR THE SIGNIFICANT RAINFALL. HOWEVER...UNTIL WE SEE THIS SCENARIO START TO EVOLVE LATE THIS AFTERNOON AND EVENING...WE ARE PLANNING ON KEEPING THE CURRENT FLASH FLOOD WATCH GOING THRU SATURDAY (SEE THE HYDRO SECTION BELOW). THE COMBINATION OF DEEP LAYER SHEAR AND SOME INSTABILITY...ESPECIALLY ACRS THE SOUTH...SUGGESTS THE SEVERE THREAT WILL CONTINUE OVER THE AREA TONIGHT...WITH WIND AND HAIL THE PRIMARY THREATS. CONVECTION SHOULD BEGIN TO WIND DOWN SATURDAY MORNING AS THE MCS TRACKS FURTHER OFF TO OUR EAST AND SOUTH. THEN OUR ATTENTION TURNS TO THE COLD FRONT WHICH WILL FINALLY BE ON THE MOVE ACROSS OUR FORECAST AREA SATURDAY AFTERNOON. JUST WHAT AFFECT THE OVERNIGHT AND MORNING CONVECTION HAS ON ANY REDEVELOPMENT TOMORROW AFTERNOON IS A REAL CHALLENGE THIS FAR OUT AS EACH MODEL HAS A DIFFERENT SCENARIO. IT STILL APPEARS AREAS MAINLY EAST OF I-55 STAND THE BEST CHANCE FOR SEEING THE POTENTIAL FOR REDEVELOPMENT AND POSSIBLE SEVERE TOMORROW AFTERNOON. THE SHOWER THREAT SHOULD PROGRESS EAST TOMORROW EVENING ALONG WITH THE COLD FRONT SO WILL START TO SHAVE THE POPS BACK LATER SATURDAY NIGHT...WITH COOLER AND DRIER WEATHER SETTLING IN FOR THE REST OF THE WEEKEND AND EARLY NEXT WEEK. LONG TERM...TUESDAY THROUGH FRIDAY AS THE SLOW MOVING UPPER LEVEL LOW SHIFTS AWAY FROM OUR AREA EARLY NEXT WEEK...WE SHOULD SEE WEAK UPPER LEVEL RIDGING BUILD IN FOR A DAY OR TWO BEFORE ANOTHER SLOW MOVING UPPER WAY TRACKS ACRS THE NORTHERN PLAINS AND APPROACHES OUR AREA LATE TUESDAY NIGHT INTO WEDNESDAY. THIS SHOULD PROVIDE US WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS STARTING IN THE FAR WEST LATE TUESDAY NIGHT AND A BETTER CHANCE FOR SHOWERS WEDNESDAY INTO THURSDAY BEFORE THE UPPER SYSTEM FINALLY PUSHES OFF TO OUR EAST LATE THU INTO FRIDAY. TEMPERATURES WILL START OUT A BIT BELOW NORMAL EARLY NEXT WEEK BUT SHOULD RETURN TO NORMAL BY THURSDAY AND FRIDAY. SMITH && .AVIATION... ISSUED 651 PM CDT FRI MAY 31 2013 A BREAK IN RAINFALL IS EXPECTED EARLY THIS EVENING ACROSS THE CENTRAL ILLINOIS TERMINALS. IN FACT...KPIA AND KBMI SHOULD STAY DRY MORE OFTEN THAN NOT TONIGHT. FURTHER SOUTH...AN AREA OF SHOWERS AND SOME THUNDERSTORMS SHOULD SPREAD NORTHEAST ACROSS KSPI/KDEC/KCMI LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. EXPECT LOW END VFR/HIGH END MVFR CONDITIONS TO PREVAIL OUTSIDE OF ANY HEAVY THUNDERSTORMS. SHOWER/STORM CHANCES RETURN SATURDAY AS DAYTIME HEATING INCREASES AND A COLD FRONT APPROACHES FROM THE WEST. THERE IS ENOUGH UNCERTAINTY IN THE DETAILS TO ONLY CARRY A VCSH MENTION AT THIS TIME WITH THIS PRECIPITATION DEVELOPMENT. SOUTHERLY WINDS WILL PREVAIL THROUGH THE PERIOD AHEAD OF THE A SLOWLY APPROACHING COLD FRONT. HOWEVER...VARIABLE WINDS CAN BE EXPECTED IN THE VICINITY OF THUNDERSTORMS. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, May 31, 3:21 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT FRI MAY 31 2013 ILZ027>031-036-037-040-041-047>050-011100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL CONTINUE INTO SATURDAY AS A COLD FRONT PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE WEATHER WILL BE FOCUSED FURTHER EAST AHEAD OF THE FRONT...MAINLY ALONG AND EAST OF THE I-55 CORRIDOR SATURDAY AFTERNOON AND EVENING. FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING THE ILLINOIS...THE SPOON...AND THE MACKINAW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>053-011100- CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-SANGAMON- VERMILION- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. AT THIS TIME...IT APPEARS THE FOCUS FOR THE HEAVIEST RAIN WILL SET UP JUST SOUTH OF THE AREA...PRIMARILY ALONG AND SOUTH OF A TAYLORVILLE TO PARIS LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ON SATURDAY. AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE WEATHER WILL BE FOCUSED ALONG AND EAST OF I-55 SATURDAY AFTERNOON AND EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE SANGAMON RIVER OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061>063-066>068-071>073-011100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TONIGHT. WITH THUNDERSTORM CELLS TRAINING OVER THE SAME LOCATIONS...HEAVY RAINFALL OF ONE TO THREE INCHES IS EXPECTED. THIS COULD LEAD TO FLASH FLOODING IN MANY LOW-LYING AND FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ON SATURDAY. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL SATURDAY AFTERNOON AND EVENING. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE LITTLE WABASH AND EMBARRAS RIVERS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL TOTALS AND ANY REPORTS OF FLASH FLOODING WILL BE GREATLY APPRECIATED. BARNES
In the hours before
Local storm report, May 31, 10:01 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM FLASH FLOOD SPRINGFIELD 39.78N 89.64W
05/31/2013 SANGAMON IL MESONET
MULTIPLE VEHICLES TRAPPED IN RISING WATERS ACROSS THE
CITY. LOCATIONS INCLUDE 1700 BLOCK HAZEL DELL RD...AND
2300 BLOCK OF SOUTH 6TH STREET...ALONG WITH INTERURBAN
AND DIRKSEN PARKWAY ON THE NORTHEAST SIDE OF CITY.
&&
JRPLocal storm report, May 31, 10:11 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1011 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST DECATUR 39.85N 88.93W
05/31/2013 M58 MPH MACON IL ASOS
&&
JRPLocal storm report, May 31, 10:18 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST BETHANY 39.64N 88.74W
05/31/2013 E60 MPH MOULTRIE IL TRAINED SPOTTER
&&
JRPLocal storm report, May 31, 10:23 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND GST 2 NE CISCO 40.03N 88.70W
05/31/2013 E60 MPH PIATT IL MESONET
&&
JRPLocal storm report, May 31, 10:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
05/31/2013 M1.74 INCH LOGAN IL MESONET
RAINFALL PAST ONE HOUR
1010 PM FLASH FLOOD 2 WNW MECHANICSBURG 39.82N 89.43W
05/31/2013 SANGAMON IL EMERGENCY MNGR
MOST RURAL ROADS FLOODED IN MECHANICSBURG TOWNSHIP. ROADS
BEING BARRICADED
&&
JRPLocal storm report, May 31, 10:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1050 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG 2 E LAKEWOOD 39.33N 88.86W
05/31/2013 SHELBY IL EMERGENCY MNGR
WINDOW BLOWN OUT OF A HOUSE.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Morgan, Sangamon | 45 min |
| May 31, 8:58 PM CDT | Flash Flood Warning | ILX | Cass | 6 hr |
| May 31, 9:02 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 43 min |
| May 31, 9:13 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 47 min |
| May 31, 9:16 PM CDT | Tornado Warning | ILX | Christian, Macon, Shelby | 29 min |
| May 31, 9:19 PM CDT | Flash Flood Warning | ILX | Sangamon | 6 hr |
| May 31, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 51 min |
| May 31, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 43 min |
| May 31, 9:40 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 65 min |
| May 31, 9:44 PM CDT | Flash Flood Warning | ILX | Christian, Logan, Macon, Sangamon | 9 hr |
| May 31, 9:44 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 31 min |
| May 31, 9:55 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 31, 10:11 PM CDT | Tornado Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 34 min |
| May 31, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 45 min |
| May 31, 10:18 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 26 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt, Vermilion | 57 min |
| May 31, 10:35 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, McLean, Piatt | 6 hr |
| May 31, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 48 min |
| May 31, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 48 min |
| May 31, 11:39 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 36 min |
| May 31, 11:48 PM CDT | Flash Flood Warning | ILX | Clay, Effingham, Jasper | 15 hr |
| Jun 1, 12:39 AM CDT | Flash Flood Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 14 hr |
| Jun 1, 12:49 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 56 min |
| Jun 1, 2:44 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 31 hr |
| Jun 1, 3:27 AM CDT | Areal Flood Warning | ILX | Sangamon | 9 hr |
| Jun 1, 4:16 AM CDT | Areal Flood Warning | ILX | Clark, Cumberland, Edgar | 9 hr |
| Jun 1, 5:27 PM CDT | Special Weather Statement | ILX | Logan, McLean, Sangamon, Woodford | 63 min |
| Jun 1, 6:17 PM CDT | Special Weather Statement | ILX | DeWitt, McLean, Macon, Piatt | 58 min |
| Jun 1, 6:23 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.